MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G09691
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Occupation: inventory analyst.Pma/510(k) number = k171999.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, upon receipt of three performer introducers, unknown small white particles were noted within the packages and on the sheaths.The devices did not make patient contact.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Description of event: as reported, upon receipt of three performer introducers, unknown small white particles were noted within the packages and on the sheaths.The devices did not make patient contact.Investigation ¿ evaluation a visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, drawings, the instructions for use, manufacturing instructions, quality control data, and trends.The complainant returned three rcfw-16.0p-38-30-rb unused to cook for investigation.Physical examination of the returned device showed: three sealed devices received.Inspection found white foreign matter particles in the pouch.The reported failure was evident to investigators.Supplier investigation: customer could not provide a sample of the defect to oliver, therefore sample was sent to the customers lab for ftir testing.The report showed the white particles to be the adhesive applied to the tyvek.This is parent material and would not be considered foreign material.Product had been placed into the pouch prior to the adhesive particles being found.These particles found are likely due to the object inserted into the pouch scraping against the coated tyvek.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: "how supplied supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry , cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred." a review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.Based on the provided evidence, supplier investigation and the completed investigation, cook has concluded transportation contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11196614
Report Number1820334-2021-00122
Device Sequence Number13613615
Product Code DYB
UDI-Device Identifier00827002096912
UDI-Public(01)00827002096912(17)231210(10)13530006
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/10/2023
Device Model NumberG09691
Device Catalogue NumberRCFW-16.0P-38-30-RB
Device Lot Number13530006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1